Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Perturbation classes for semi-Fredholm operators on Lp(µ)-spaces

Abstract: We study the perturbation class P ?+(L p , Y ) for the upper semi-Fredholm operators when ?+(L p , Y ) is non-empty. We show that it coincides with the strictly singular operators when 1  p < 2 and Y satisfies certain condition, and when 2  p  ? and Y is arbitrary. As a consequence, we derive similar results for P ??(X, Lq ) when 1  q < ?.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: González M., Salas-Brown M.,

 Fuente: Journal of Mathematical Analysis and Applications, 2010, 370(1), 11-17

Editorial: Academic Press Inc.

 Fecha de publicación: 01/10/2010

Nº de páginas: 7

Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmaa.2010.04.051

ISSN: 0022-247X,1096-0813

 Proyecto español: MTM2007-67994

Url de la publicación: https://doi.org/10.1016/j.jmaa.2010.04.051

Autoría

SALAS-BROWN, MARGOT